Open Access
2008 Hardy inequality of fractional order
Petr Gurka, Bohumir Opic
Banach J. Math. Anal. 2(2): 9-15 (2008). DOI: 10.15352/bjma/1240336287


We prove optimality of power-type weights in the Hardy inequality of fractional order.


Download Citation

Petr Gurka. Bohumir Opic. "Hardy inequality of fractional order." Banach J. Math. Anal. 2 (2) 9 - 15, 2008.


Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1138.26011
MathSciNet: MR2391243
Digital Object Identifier: 10.15352/bjma/1240336287

Primary: 26D10

Keywords: Hardy inequality of fractional order , power-type weights

Rights: Copyright © 2008 Tusi Mathematical Research Group

Vol.2 • No. 2 • 2008
Back to Top